| Model Number |
MA60AC |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that during an iol implant procedure, the lens noticed to be scratched and it was explanted.Additional information has been requested.